# SDR 249TR0053

- Difficulty date: December 22, 2004
- Submitted: December 26, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,137 hours, 27,342 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED IN AFT CARGO AT BS 986 AT STR 24RT.  REPLACED SHEAR TIE PER SRM 51-10-1 AND SRM 51-30-2.
